Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chronic knee pain, have diabetes. On jointace DN, wear knee caps. How can I relieve this pain?

dear doctor, my knees are paining for last 3 years now my age is 40 years, wt is 76 kg ht is 180 cm in my food 90% is veg remaiing portion is egg and white meat and I am non alcoholic and non smoking and also I am a diabatic consuming drug for knee disorder brand name is jointace DN daily one tab. and also I am wearing knee caps how will i get relief from this problem.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

The most likely explanation for your knee pain is osteoarthritis of your knee joints. This would be confirmed by the pain being somewhat worse following a lot of walking or climbing. In any case you will need to have both knees x-rayed for a start and take it from there.

There are a lot of things that can be done for this without surgery.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor